RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nazarov, Maksim Leonidovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:1140
Abstract pages:2862
Full texts:1010
References:189
E-mail:

http://www.mathnet.ru/eng/person17327
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:nazarov.maxim-leonidovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/251463

Publications in Math-Net.Ru
2019
1. T. A. Grigor'ev, M. L. Nazarov, “An analogue of the Perelomov–Popov formula”, Funktsional. Anal. i Prilozhen., 53:4 (2019),  79–84  mathnet
2013
2. Maxim Nazarov, Evgeny Sklyanin, “Integrable Hierarchy of the Quantum Benjamin–Ono Equation”, SIGMA, 9 (2013), 078, 14 pp.  mathnet  mathscinet  isi  scopus
2009
3. M. Nazarov, S. Khoroshkin, “Twisted Yangians and Mickelsson algebras. II”, Algebra i Analiz, 21:1 (2009),  153–228  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:1 (2010), 111–161  isi  scopus
2006
4. S. M. Khoroshkin, M. L. Nazarov, “Yangians and Mickelsson algebras. II”, Mosc. Math. J., 6:3 (2006),  477–504  mathnet  mathscinet  zmath  isi
1996
5. A. I. Molev, M. L. Nazarov, G. I. Olshanskii, “Yangians and classical Lie algebras”, Uspekhi Mat. Nauk, 51:2(308) (1996),  27–104  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 51:2 (1996), 205–282  isi  scopus
1990
6. M. L. Nazarov, “Factor-representations of the infinite spin-symmetric group”, Zap. Nauchn. Sem. LOMI, 181 (1990),  132–145  mathnet  mathscinet  zmath; J. Soviet Math., 62:2 (1992), 2690–2698
1988
7. M. L. Nazarov, “An orthogonal basis in irreducible projective representations of the symmetric group”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 66–68  isi
8. M. L. Nazarov, “Quotient representations of the infinite spin-symmetric group”, Uspekhi Mat. Nauk, 43:4(262) (1988),  221–222  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 229–230  isi

2019
9. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin, “Grigori Iosifovich Olshanski (on his 70th birthday)”, Uspekhi Mat. Nauk, 74:3(447) (2019),  193–213  mathnet  elib; Russian Math. Surveys, 74:3 (2019), 555–577  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020